Proceedings of the Japan Academy

Modular extensions of point-modular lattices

R. J. Mihalek

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 3 (1966), 225-230.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522080

Digital Object Identifier
doi:10.3792/pja/1195522080

Mathematical Reviews number (MathSciNet)
MR0201275

Zentralblatt MATH identifier
0146.01901

Citation

Mihalek, R. J. Modular extensions of point-modular lattices. Proc. Japan Acad. 42 (1966), no. 3, 225--230. doi:10.3792/pja/1195522080. https://projecteuclid.org/euclid.pja/1195522080


Export citation

References

  • [1] R. Baer: Linear Algebra and Projective Geometry. Academic Press, New York (1952).
  • [2] G. Birkhoff: Lattice Theory (rev. ed.). Amer. Math. Soc. Colloquium Publications. Vol. 25 (1948).
  • [3] M. L. Dubreil-Jacotin, R. Croisot, and R. Lesieur: Legons sur la theorie des treillis, des structures algebriques ordonnees et des treillis geom^trique. Paris (1953).
  • [4] Orrin Frink, Jr.: Complemented modular lattices and projective spaces of infinite dimension. Trans. Amer. Math. Soc, 60, 452-467 (1946).
  • [5] G. W. Mackey: On infinite-dimensional linear spaces. Trans. Amer. Math. Soc, 57, 155-207 (1945).
  • [6] J. E. McLaughlin: The normal completion of a complemented modular point lattice. Proc of Symposia in Pure Math, of Amer. Math. Soc, 2, 78-80 (1961).
  • [7] Karl Menger: New foundations of projective and affine geometry. Ann. Math., 37, 456-482 (1936).